MathSciNet Relay Station
MathSciNet bibliographic data
MR322940 60G10
Ponomarenko, A. I. Banach-space-valued random fields that are homogeneous in the wide sense on semigroups and homogeneous spaces. (Russian) Teor. Verojatnost. i Mat. Statist. No. 7 (1972), 110–121, 165.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement